# SDR DALA2021092005586

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bushing
- Condition: Excess Play
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 EXCESSIVE PLAY IN HINGE BUSHINGS OF PASSENGER CREW DOOR 831. CORRECTIVE ACTION: REPLACED BUSHINGS PER A320 AMM 52-10-00. (1952979)
